MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 0.8MM GUIDE WIRE 100MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 0.8MM GUIDE WIRE 100MM; SCREW, FIXATION, BONE
Model Number 292.619
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when using 2.4mm cannulated screw set and drilling over a 0.8mm guide wire and taking drill bit out after drilling, it was noticed that the tip of the drill bit had broken off.Fragments of the drill bit were left in patient.Also during this foot procedure, one of the 0.8mm guide wires was bent during insertion of a screw.The bent guide wire was taken out and replaced with a new one.There was 5-7 minutes delay in the surgery.Procedure was completed successfully.Patient status reported as stable.Concomitant devices reported: 2.4mm cannulated screw (part 211.820, lot number unknown, quantity 1).This report is for one (1) 0.8mm guide wire.(b)(4).

Brand Name
0.8MM GUIDE WIRE 100MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7379883
Report Number2939274-2018-51296
Device Sequence Number11171748
Product Code HWC
UDI-Device Identifier20886982180688
UDI-Public(01)20886982180688(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateIN
PMA/510(K) Number
K012945
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292.619
Device Catalogue Number292.619
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight95